Facebook Instagram Twitter RSS Feed Back to top

Sturm-Picone comparison theorems for nonlinear impulsive differential equations

In: Mathematica Slovaca, vol. 68, no. 6
Zeynep Kayar - Sarbast Kamal Rashee Masiha
Detaily:
Rok, strany: 2018, 1373 - 1384
Kľúčové slová:
impulse, Sturmian comparison theory, Leighton theorem, nonlinear, regular, singular
O článku:
The celebrated Sturm-Picone comparison theorem as well as the well known Leighton's variational lemma and Leighton's theorem, all of which are the fundamental tools of comparison and so, oscillation theory, are obtained for regular and singular nonlinear impulsive differential equations and related previous results in the literature are generalized to such equations.
Ako citovať:
ISO 690:
Kayar, Z., Masiha, S. 2018. Sturm-Picone comparison theorems for nonlinear impulsive differential equations. In Mathematica Slovaca, vol. 68, no.6, pp. 1373-1384. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0188

APA:
Kayar, Z., Masiha, S. (2018). Sturm-Picone comparison theorems for nonlinear impulsive differential equations. Mathematica Slovaca, 68(6), 1373-1384. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0188
O vydaní:
Publikované: 3. 12. 2018